MAUDE Adverse Event Report: Gyrus ACMI, Inc. SOLTIVE Premium SuperPulsed Laser System; Powered Laser Surgical Instrument

Gyrus ACMI, Inc. SOLTIVE Premium SuperPulsed Laser System; Powered Laser Surgical Instrument
Model Number TFL-PLS
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the logs for our kilojoules and watts are not matching the treatment log with the olympus superpulsed laser system.The issue occurred during a therapeutic laser lithotripsy procedure.The procedure was completed using a same device.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was not confirmed.A root cause could not be identified.A device history record review was completed, and no issues were identified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SOLTIVE Premium SuperPulsed Laser System
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50789882
Report Number3011050570-2026-00909
Device Sequence Number13389549
Product Code GEX
UDI-Device Identifier00821925044111
UDI-Public00821925044111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-PLS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown